# SDR DALA2019031501801

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 62,236 hours, 23,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DOOR SILL OPERATED 1R DOOR SEVERAL TIMES DOOR OPERATES NML ARMS AND DISARMS PER AMM 52-11. (4746696)
